RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 2, Pages 10–17 (Mi faa775)  

This article is cited in 3 scientific papers (total in 3 papers)

On the space of real polynomials without multiple critical values

S. A. Barannikov

M. V. Lomonosov Moscow State University

Full text: PDF file (979 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:2, 84–90

Bibliographic databases:

UDC: 517.3
Received: 05.08.1991

Citation: S. A. Barannikov, “On the space of real polynomials without multiple critical values”, Funktsional. Anal. i Prilozhen., 26:2 (1992), 10–17; Funct. Anal. Appl., 26:2 (1992), 84–90

Citation in format AMSBIB
\Bibitem{Bar92}
\by S.~A.~Barannikov
\paper On the space of real polynomials without multiple critical values
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 2
\pages 10--17
\mathnet{http://mi.mathnet.ru/faa775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1173077}
\zmath{https://zbmath.org/?q=an:0796.58009}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 2
\pages 84--90
\crossref{https://doi.org/10.1007/BF01075267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA39000002}


Linking options:
  • http://mi.mathnet.ru/eng/faa775
  • http://mi.mathnet.ru/eng/faa/v26/i2/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Entov, “Number of Components of the Set of Real Morsifications of $D_\mu$ Singularities”, Funct. Anal. Appl., 27:2 (1993), 151–154  mathnet  crossref  mathscinet  zmath  isi
    2. M. R. Entov, “On the real preimages of a real point under the Liashko–Looijenga covering for simple singularities”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 363–372  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. V. Shadrin, “The Complement of the Bifurcation Diagram of Trigonometric Polynomials”, Funct. Anal. Appl., 35:1 (2001), 79–80  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:276
    Full text:113
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020